Detail publikace
Existence of solutions converging to zero for nonlinear delayed differential systems
REBENDA, J. ŠMARDA, Z.
Originální název
Existence of solutions converging to zero for nonlinear delayed differential systems
Typ
článek v časopise ve Web of Science, Jimp
Jazyk
angličtina
Originální abstrakt
We present a result about an interesting asymptotic property of real two-dimensional delayed differential systems satisfying certain sufficient conditions. We employ two previous results, which were obtained using a Razumikhin-type modification of the Wazewski topological method for retarded differential equations and the method of a Lyapunov-Krasovskii functional.
Klíčová slova
Differential system with delays; stability of solutions
Autoři
REBENDA, J.; ŠMARDA, Z.
Rok RIV
2015
Vydáno
17. 11. 2015
Nakladatel
Springer
ISSN
1687-1847
Periodikum
Advances in Difference Equations
Ročník
2015
Číslo
1
Stát
Spojené státy americké
Strany od
1
Strany do
10
Strany počet
10
URL
Plný text v Digitální knihovně
BibTex
@article{BUT118322,
author="Josef {Rebenda} and Zdeněk {Šmarda}",
title="Existence of solutions converging to zero for nonlinear delayed differential systems",
journal="Advances in Difference Equations",
year="2015",
volume="2015",
number="1",
pages="1--10",
doi="10.1186/s13662-015-0687-0",
issn="1687-1847",
url="http://www.advancesindifferenceequations.com/content/2015/1/349"
}